# SDR TSAA0772049

- Difficulty date: September 9, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737236
- Aircraft serial: 23168
- Aircraft time: 41,797 hours, 37,567 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: P707311B
- Condition: Failed
- Location: Nr 1
- Part time: 43,832 hours, 66,750 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 90 HNL-KOA - ON TAKEOFF, THE NR 1 ENGINE DID NOT DEVELOP FULL POWER.  THE CREW ELECTED TO TAKEOFF AND THEN RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY IN ACCORDANCE WITH MAINTENANCE FORMS M-211, M-212, M-213 AND M-215.  ALL LEAK AND OPERATIONAL CHECKS SATISFACTORY.
